Research Repository

Some Grüss’ type inequalities for trace of operators in Hilbert spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Some Grüss’ type inequalities for trace of operators in Hilbert spaces. Operators and Matrices, 10 (4). 923 - 943. ISSN 1846-3886

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Sep 2017 07:18
Last Modified: 10 Aug 2018 12:54
URI: http://vuir.vu.edu.au/id/eprint/34658
DOI: https://doi.org/10.7153/oam-10-52
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar